# SDR CA030207004

- Difficulty date: February 7, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Boeing 737201
- Aircraft time: 55,046 hours, 49,398 cycles
- Engine: Pwa JT8D9A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A C CHECK AT KELOWNA FLIGHTCRAFT A QUARTER INCH CRACK WAS FOUND AT BS 827.  ALSO FURTHER INVESTIGATION FOUND A 5 INCH CRACK WAS DETECTED,COMMON TO THE LOWER SKIN JUST BELOW THE STR 4R OUTER SKIN LAP JOINT BETWEEN BS 827 & BS 837.  BOTH CRACKS WERE REPAIRED PER SRM 53-30-03 FIG 48, DETAIL XIII. TIME-57134.7CYCLES-54518.
